# SDR HEEA059985

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6896888
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  SCROLL CRACKED IN BRAZED PATCH AS MARKED.
